# SDR COEA2013083004816

- Difficulty date: August 17, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 29,036 hours, 29,629 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT CARGO LONGITUDINAL FLOOR SUPPORT IS CRACKED AT FRAME 28D. REPLACED FLOOR SUPPORT IAW WASB-15 M7 ICAW, DWG 72-7005.
